Anticompetitive vertical merger waves

Hombert, Johan ; Pouyet, Jérôme ; Schutz, Nicolas

Document Type: Article
Year of publication: 2020
The title of a journal, publication series: The Journal of Industrial Economics
Volume: 67
Issue number: 3/4
Page range: 484-514
Place of publication: Oxford
Publishing house: Blackwell
ISSN: 0022-1821
Related URLs:
Publication language: English
Institution: School of Law and Economics > VWL, Empirische Ökonomik (Schutz 2019-)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item